# SDR SWIA2020021848720

- Difficulty date: February 6, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD ANGLE P/N: CC670-34269-4 AT RBL 9 AT FS 280.00 CORRODED THROUGH.         (C-CHECK)   RO:2/14/2020REPLACED NEW ANGLE P/N: CC670-34269-4 AT  RBL 9 AT FS 280.00 REF CRJ-700 SRM
